Time relaxation of magnetization in type-II superconductors

Ravikumar, G. ; Chaddah, P. ; Bhagwat, K. V. (1991) Time relaxation of magnetization in type-II superconductors Bulletin of Materials Science, 14 (4). pp. 939-942. ISSN 0250-4707

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/bms/14/4/939-942/vi...

Related URL: http://dx.doi.org/10.1007/BF02747454


We assume that currents induced by isothermal changes of magnetic field decay logarithmically with time. Incorporating this time dependence into the critical state model, we obtain logarithmic relaxation rate of magnetization as a function of field for the case of an infinite cylinder. We compare these calculations with our earlier calculations on infinite slab geometry.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Time Relaxation; Magnetization; Type-II Superconductors
ID Code:84696
Deposited On:27 Feb 2012 04:14
Last Modified:19 May 2016 01:02

Repository Staff Only: item control page